Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, please see our domestic violence webguide and/or relationships webguide, which can point you to expert advice and support.

Help

(6 Posts)
contraceptionnightmare Fri 15-Apr-16 16:56:09

I have been taking cerrele from 5 months I have turned into a horrible person I've stopped having fun lack motivation which isn't me I've had a lot of stress with my child who refusing to go school which has put a strain on my relationship as I've took it out on him recently we had an argument and I hit him he left me (the reason I hit was he was calling me nasty names) we were both intoxicated at the time now I just want him back but he wont speak to me I love him with all my heart and I don't no what to do.(I've stopped my pill this week as I spoke to GP re my moods ) how can I get the love off my life back

springydaffs Fri 15-Apr-16 19:44:17

First off: post on the MH board here

Second: DO NOT stop ADs suddenly. Disaster! Grade them down gradually. ADs are powerful psychotropic drugs: it is disastrous to stop them suddenly.

You won't get any support on MN because you hit him. MN take a very dim view of violence and will rip you to shreds.

You sound in a very chaotic space flowers

penguinfan Fri 15-Apr-16 19:46:31

Do you mean Cerelle? The contraceptive pill?

springydaffs Fri 15-Apr-16 20:13:10

oops! Sorry if so.

goddessofsmallthings Fri 15-Apr-16 21:01:51

You have posted on the right board and, while springy is correct in saying that violence is not condoned on MN, there's no reason to suppose that you won't get a modicum of sympathy here because mood changes and depression are not uncommon side effects of the various contraceptive pills that are prescribed in the UK, albeit that it is NEVER acceptable to take a bad mood out on others,

That said, how much of the argument which led to you hitting your dp/husband? was caused or exacerbated by the amount of alchohol you were both consuming? Have you lashed out at anyone prior to this incident or is it the first, and hopefully only, time you have become 'physical'?

How long have you been with your dp/husband? When did this incident take place and, if he is the father of your dc, has he been in touch since he left to arrange to see his child and discuss child support payments?

How old is your dc and what has caused them to refuse to go to school? Are they being bullied? What is the school doing to encourage your dc to attend regularly?

Your partner may have left because he feared what he may do if you continued to physically abuse him. Whether you are able to effect a reconciliation remains to be seen, but at the present time you are best advised to accept that he needs to be away from you for his own protection, if not yours and I hope you're counting yourself fortunate that he didn't report you to the police and that you're not bombarding him with texts/calls begging him to return.

It will take some time for unwanted side effects of Cerelle to disappearand I suggest you make an appointment with your GP to discuss a non-hormonal form of contraception such as the copper 7 IUD as the last thing you need is to add a pregnancy to your list of woes.

I also suggest that you endeavour to put your dp/husband? out of your mind as much as possible and focus your attention on your dc who is clearly in need of your help, support, and understanding. Do you have other dc and, if so, are they attending school regularly?

PurpleDaisies Fri 15-Apr-16 21:05:36

Some contraceptives really do affect people's mental health badly.

First priority is to see your GP and tell them how you've been feeling. Once you have a plan regarding that you can think about your partner.

Hitting is never ok, whatever the circumstances but they might be more understanding if you've got a medical reason.

Have you had any support with your children refusing school?

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now